# SDR 95ZZZX2581

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 414129001
- Condition: Blade Shift
- Location: Power Turbine
- Part time: 882 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR ASSY FAILED SB LT101-72-10-0153.  EXCESSIVE IBPT BLADE SHIFT NR 1 -0.022 INCH.  REPLACED WITH NEW UNIT.  CORRECTED PROBLEM.  PART TOTAL CYCLES, 2377.4
